# SDR SWAA022098

- Difficulty date: September 6, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 28,157 hours, 24,905 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: BACB28AKM07
- Condition: Worn
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED HARDWARE AND BUSHING ON NR 1 TAB HINGE ATTACH POINT PER MM.
